Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Is it because I drink a lot of water that there is pain in my lower pelvic area ?

im taking a antibiotic for 3 days and im almost problem is that since ive been drinking so much water my lower pelvic area seems to ache a little bit and my urine still burns just a little bit but it has improved. is it normal to ache in your lower pelvic area if you are drinking almost 4 16 ounce bottles of water to clear out a UTI?my age is 45 and i also have fibroid tumours.
Asked On : Tue, 22 Mar 2011
Answers:  4 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
with antibiotics for u t i the burning sensation should disappear
if it persist urine culture should be done and suitable antibiotics should be used
you should not have any retention of urine that may cause ache in lower abdomen it is better to get checked up by gynecologist to rule out any such problem
Answered: Tue, 22 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The ache in your lower pelvic area is not due to excessive urine formation but is due to the remenants of the bladder infection you are having. You must finish the full course of your antibiotics even if you are symptomatically better as urinary infection relapses on incomplete treatment.
Dr. Rakhi Tayal
Answered: Tue, 22 Mar 2011
I find this answer helpful
  User's Response
Welcome to healthcaremagic forum

A large fibroid or a bulky uterus may press upon bladder and cause frequent infections and pain in lower abdomen. Have you visited your gynaecologist recenlty or had an ultrasonogram done to chk upon the fibroid?


For further queries-
Answered: Tue, 22 Mar 2011
General & Family Physician Dr. Vidya Muralidhar's  Response
Welcome to HealthcareMagic

If the pain is a dull ache , it may be due to filling of the bladder frequently causing mild pressure effects, try to void urine when you get the urge .

If the pain gets severe, it may be due to fibroid as well for which you may need hormone pills from the doctor

Continue on drinking good amount of water, this does not harm in anyway

Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor